Volume 10, Issue 1
Multiscale Computation of a Steklov Eigenvalue Problem with Rapidly Oscillating Coefficients

L. Cao, L. Zhang, W. Allegretto & Y. Lin

DOI:

Int. J. Numer. Anal. Mod., 10 (2013), pp. 42-73

Published online: 2013-10

Preview Full PDF 260 1012
Export citation
  • Abstract

In this paper we consider the multiscale computation of a Steklov eigenvalue problem with rapidly oscillating coefficients. The new contribution obtained in this paper is a superapproximation estimate for solving the homogenized Steklov eigenvalue problem and to present a multiscale numerical method. Numerical simulations are then carried out to validate the theoretical results reported in the present paper.

  • Keywords

Steklov eigenvalue problem multiscale method superapproximation estimate

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard